# SDR CA000830022

- Difficulty date: August 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Apu
- Component: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE SMOKE TOILET CAUTION MESSAGE DISPLAYED DURING FLIGHT, ACCOMPANIED WITH SMOKE ODOR AND HAZE IN THE CABIN.INITIAL REPORT FOUND NO DISCREPANCY, SECOND REPORT RESULTED INTO AN APU REPLACEMENT.
